# SDR UALA2009071302058

- Difficulty date: July 11, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 46,518 hours, 12,912 cycles
- Engine: Pwa PW2037
- System (JASC): 4950 · APU Bleed Air System
- Part: Shutoff Valve
- Part number: 2790598101
- Part serial: 137
- Condition: Stuck
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EICAS MSG 'APU BLEED VAL' DISPLAYED.  APU BLEED AIR VALVE LIGHT ON.  DUCT PRESSURE WAS ZERO.  APU BLEED AIR VALVE LOCKED IN THE CLOSED POSITION.  REPLACED APU SHUT-OFF VALVE.  OPS CHECKED VALVE BY CYCLE OPEN AND CLOSE A COUPLE OF TIMES AND DRY MOTOR AN ENGINE.  CHECKS GOOD.
